# SDR SIMA20130921001

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 26,563 hours, 22,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY LIGHT ON MAIN ENTRANCE DOOR INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE.  DURING TROUBLESHOOTING FOUND MAIN DOOR LIGHT SOCKET INTERMITTENT.  R & R THE PASSENGER DOOR EMERGENCY LIGHT IAW AMM 33-50-10.  THE OPS CHECKED NORMAL.  ACFT RETURNED TO SERVICE.
